# SDR COEA2016100915803

- Difficulty date: October 9, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572303200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/MAJOR REPAIR: FRAME 23A HAS LEVEL 2 CORROSION ON FWD AND AFT SIDES BETWEEN STRINGER 21L-21R. REPAIRED PER SRM REPAIR 530000-300-828-A01.
